TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Þessi færsla er sýnd á ensku þar til þýðing hennar hefur verið uppfærð.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Heimild

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(opnar heimildina í nýjum flipa) Therapeutic Goods Administration

Peptíð sem koma við sögu

  1. Í klínískum rannsóknumRetatrutideÞríþættur örvi GIP-, GLP-1 og glúkagonviðtaka39 Bannað af WADA
  2. SamþykktSemaglutideGLP-1 viðtakaörvi31